# SDR SWI202408260772

- Difficulty date: June 11, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL LOWER FLANGE IS CORRODED BETWEEN FS394.00 -409.00 & STGR27 - 26L. (MARKED)       (C-CHECK RO 8/24/2024)    REMOVED AND REPLACED INTERCOSTAL, STGR 27 P/N: SH670-32075-4 WITH NEW ASSEMBLY REF DWG SH670-32050 REV J AND  CRJ900 SRM 51-42-06-001-001-A01 AND REF CRJ900 SRM 51-42-21-001-001-A01.COMPLIED WITH TASK CARD 51-900-1002-SKY
